# SDR DALA13032253755

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT ZEE ANGLE, FOUND CLIP FORWARD SIDE OF FRAME BS 500F CRACKED.  MX REMOVED CRACKED ANGLE FWD SIDE OF FRAME BS 500F AND INSTALLED NEW ANGLE ON FORWARD SIDE OF FRAME AT BS 500F IAW SRM 51-40-02.
